| Model Number |
E142 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
10/24/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this defibrillator was part of the system revision due to infection.Reportedly, the patient had triggered the elective replacement indicator (eri) of the defibrillator while having an active infection.The boston scientific technical services (ts) informed about the eri and end of life (eol).There were no additional adverse patient effects reported.The defibrillator was explanted.
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, additional information from product investigation indicates that the allegation against the device was not confirmed.The device was analyzed, passed all the baseline tests and exhibited normal device functions.This supplemental report is being filed to correct the d9: device avail for eval; d9: device return date; g2: report source; h2: follow-up type; h3: device eval by manufacturer; and h11: additional mfr narrative.
Event or Problem Description
It was reported that this defibrillator was part of the system revision due to infection.Reportedly, the patient had triggered the elective replacement indicator (eri) of the defibrillator while having an active infection.The boston scientific technical services (ts) informed about the eri and end of life (eol).There was no additional adverse patient effects reported.The defibrillator was explanted.